EIT EMERGING IMPLANT TECHNOLOGIES GMBH CIF UI H 7MM 8DEG S; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Back to Search Results |
| Catalog Number |
CUI8070S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Nerve Damage (1979)
| Date of Event |
09/03/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: a1: patient id reported as (b)(6).
Event or Problem Description
Subject id: (b)(6), study no: (b)(4).Clinical adverse event received for cervical radiculopathy device and procedure (relatedness) , device related: not related, procedure related: casual relationship, date of event: 3 sep 2025, date of implant: (b)(6) 2024, date of revision: no information provided, device location: c3-c4, c4-c5, c5-c6, c6-c7.Treatment/impact: required in-patient hospitalization or prolongation of existing hospitalization: yes, extending posterior fusion down to t2 posteriorly, mri confirmed ongoing foraminal stenosis worse at c4-5 and c5-6.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: device history review: part # cui8070s.Lot # 140699.Supplier: (b)(4).Mfg date: 23 jan 2024.No ncrs were generated during production.Dhr result retrieved from pi-(b)(4) as, lot number are same.The ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Additional information received: event details: event date: (b)(6) 2025 alert date: (b)(6) 2025.Event occurred: country of event: united states operative location: cervical procedure: open date of procedure: (b)(6) 2024 levels treated: c2-c3: no, c3-c4: yes, c4-c5: yes, c5-c6: yes, c6-c7: yes, c7-t1:no, event description: cervical radiculopathy patient details: see attached email.Additional event details: adverse event term: cervical radiculopathy is this a worsening of an existing event? no severity: moderate is the adverse event serious? yes death: no a life-threatening illness or injury: no a permanent impairment of a body structure or a body function: no required in-patient hospitalization or prolongation of existing hospitalization: yes admission date: (b)(6) 2025 discharge date: (b)(6) 2025 resulted in medical or surgical intervention to prevent life-threatening illness or injury or permanent impairment to a body structure or a body function: yes led to a fetal distress, fetal death or a congenital abnormality or birth defect: no chronic disease: no relationship to study device: not related relationship to primary study procedure: causal relationship if the event is serious and device or procedure related, according to the definition documented in the protocol and instructions for use, in the opinion of the investigator, is the adverse event expected/anticipated?: yes outcome: recovering/resolving end date: blank did this event result in the subject's discontinuation of the study? if yes, complete the study discontinuation form.: no intervention/treatment (mark 'none/observation' or all that apply.) none/observation: no diagnostic intervention: yes specify: mri confirmed ongoing foraminal stenosis worse at c4-5 and c5-6 rehabilitation (e.G.Pt/ot): yes, injected medication: yes specify: - hydromorphone (dilaudid) injection aspiration: no oral/topical medication: yes specify: - oxycodone (roxicodone) - diazepam (valium) other non-surgical treatment: no surgical intervention not for the study spine segment: yes specify: extending posterior fusion down to t2 posteriorly date of surgical intervention: (b)(6) 2025 surgical intervention for the study spine segment: yes, date of surgical intervention: (b)(6) 2025 product details: level: c3-c4 cage product code: cui8060s fibergraft product used: blank pedicle screws and rods: other pedicle screws and rods, other specify: screw bone 16mm 3.5mm self drill variable angle plate used: other level: c4-c5 cage product code: cui8060s fibergraft product used: blank pedicle screws and rods: other pedicle screws and rods, other specify: screw bone 16mm 3.5mm self drill variable angle (b)(4) plate used: other level: c5-c6 cage product code: cui8070s fibergraft product used: blank pedicle screws and rods: other pedicle screws and rods, other specify: screw bone 16mm 3.5mm self drill variable angle (b)(4) plate used: other level: c6-c7 cage product code: cui8070s fibergraft product used: blank pedicle screws and rods: other pedicle screws and rods, other specify: screw bone 16mm 3.5mm self drill variable angle (b)(4) plate used: other.Updated: injected medication value "no" has been changed to "yes".Oral/topical medication value "no" has been changed to "yes".Rehabilitation (e.G.Pt/ot) value "no" has been changed to "yes".
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Additional information received:
**event details**
event date: 3 sep 2025
alert date: (b)(6) 2026
**additional event details**
adverse event term: cervical radiculopathy is this a worsening of an existing event?: yes if yes, choose the corresponding ae log line, start date and term.: #009 (b)(6) 2024-cervical radiculopathy
severity: moderate
is the adverse event serious? : yes
death: no
a life-threatening illness or injury: no a permanent impairment of a body structure or a body function: no required in-patient hospitalization or prolongation of existing hospitalization: yes admission date: (b)(6) 2025 discharge date: (b)(6) 2025 resulted in medical or surgical intervention to prevent life-threatening illness or injury or permanent impairment to a body structure or a body function: yes led to a fetal distress, fetal death or a congenital abnormality or birth defect: no chronic disease: no relationship to study device: not related relationship to primary study procedure: causal relationship if the event is serious and device or procedure related, according to the definition documented in the protocol and instructions for use, in the opinion of the investigator, is the adverse event expected/anticipated?: yes
outcome: recovering/resolving
end date: blank
did this event result in the subject's discontinuation of the study?if yes, complete the study discontinuation form.: no intervention/treatment (mark 'none/observation' or all that apply.)none/observation: no diagnostic intervention: yes
specify: mri confirmed ongoing foraminal stenosis worse at c4-5 and c5-6 rehabilitation (e.G.Pt/ot): yes injected medication: yes
specify: - hydromorphone (dilaudid) injection
aspiration: no
oral/topical medication: yes
specify: - oxycodone (roxicodone)
- diazepam (valium)
other non-surgical treatment: no
surgical intervention not for the study spine segment: yes
specify: extending posterior fusion down to t2 posteriorly date of surgical intervention: (b)(6) 2025 surgical intervention for the study spine segment: yes date of surgical intervention: (b)(6) 2025
updated:
is this a worsening of an existing event? value "no" has been changed to "yes"
adverse event notification ad (b)(6) 2025
updated info:
treatment/impact: rehabilitation, injected medication (hydromorphone (dilaudid)), oral/topical medication (oxycodone (roxicodone) and diazepam (valium)).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative:
added: b5
if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.